# SDR C2XA00IA005

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287550503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, A SECTION OF AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  THE AIRCRAFT WAS RELEASED ON MEL 33-50-002 CONTROL NUMBER 212062.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 4267 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IAW EMB-145 MM 33-50-08, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (X)
